# SDR ASOA201803197034

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 35,201 hours, 27,860 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Ceiling Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN THE CABIN.  FOUND A SOCKET FOR A LIGHT AT A4 BURNED. REMOVED AND REPLACED THE CEILING LIGHT ASSY. OPS CHECKED GOOD.  RETURNED TO SERVICE.
